# SDR HEEA0013274

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Isolation Amp
- Part number: 412074030101
- Condition: Failed
- Location: Cockpit Inst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION AMPLIFIER SMOKING.
